Modification and unification of the Apostol-type numbers and polynomials and their applications


ÖZDEN AYNA H. , ŞİMŞEK Y.

APPLIED MATHEMATICS AND COMPUTATION, vol.235, pp.338-351, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 235
  • Publication Date: 2014
  • Doi Number: 10.1016/j.amc.2014.03.004
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.338-351

Abstract

In this paper, we construct generating functions for modification and unification of the Apostol-type polynomials Y ((nu))(n,beta)(x;k,a,b) of order nu. By using these generating functions, we derive many new identities related to the generalized Stirling type numbers of the second kind, array-type polynomials, Eulerian polynomials and the modification and unification of the Apostol-type polynomials and numbers. We give many applications related to these numbers and polynomials and PDEs. (C) 2014 Elsevier Inc. All rights reserved.